Article contents
Superconvergence analysis of flux computations for nonlinear problems
Published online by Cambridge University Press: 17 April 2009
Abstract
In this paper we consider the error estimates for some boundary-flux calculation procedures applied to two-point semilinear and strongly nonlinear elliptic boundary value problems. The case of semilinear parabolic problems is also studied. We prove that the computed flux is superconvergent with second and third order of convergence for linear and quadratic elements respectively. Corresponding estimates for higher order elements may also be obtained by following the general line of argument.
- Type
- Research Article
- Information
- Bulletin of the Australian Mathematical Society , Volume 40 , Issue 3 , December 1989 , pp. 465 - 479
- Copyright
- Copyright © Australian Mathematical Society 1989
References
- 6
- Cited by